Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acneforeversadday

What Is This And Why Wont It Go Away?

Recommended Posts

To start off,I used to have acne all over my face, but since i have been using differin my whiteheads have gone away. Great you say? wrong. It seems like my skin does not heal at all. I have large pores, redness all over, previous acne marks that are still noticable and oily skin. My skin seems to be very sensitive as well. If i touch at like once, the whole area will turn beat red for 1 hour +. I dont know what to do.

My regimen is in the morning i use: cereve cleanser while in the shower and moisturizer if one area is dry. When i come home from school i splash water on my face because my face is usually extremely oily and disgusting. At night i splash water, cleanse, wait 20 minutes, and then apply differin and cereve pm moisturizer. That is it. Is there something that i am missing? Am i too harsh on my skin?

Share this post


Link to post
Share on other sites

Differin thins the skin, so marks and scars become more visible. I think differin is supposed to fade them with time, though, by increasing cell turnover. Your regimen doesn't seem too harsh at all.

Lots of oil, though, could be either from over moisturizing, or from a diet-related issue. Maybe a vitamin deficiency, especially D, or to much dairy intake.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×